# SDR LR7A04088

- Difficulty date: August 8, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 50,419 hours, 31,655 cycles
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Part number: 54H60117
- Part serial: 235459
- Condition: Overspeed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OVERSPEED TO 106 PERCENT IN BOTH MECHANICAL AND NORMAL GOVERNING ON FINAL APPROACH.  SHUTDOWN IAW QRH.  THREE ENGINE FERRY FLIGHT TO ANC FOR REPAIR.  AT ANC REPLACED NR 1 PROP ASSY PER JOB CARD HN6101 AND ENGINE RUN PER HN7101.
